# SDR CA960619004

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Propeller: Hartzl HCC4YR2
- System (JASC): 2210 · Autopilot System
- Part: Resistor
- Part number: R1
- Condition: Burnt
- Location: Auto Pilot
- Part time: 2,371 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) RESISTOR OVERHEATED, LIKELY DUE TO HIGH CURRENT LOAD OR SHORT CIRCUIT. CIRCUIT BREAKERS TRIPPED AUTOMATICALLY, BUT NOT BEFORE SIGNIFICANT OVERHEATING OF THE MOTOR DRIVE RESISTOR HAD TAKEN PLACE.
